# SDR QXEA200800171

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - SUSPECT CORROSION UNDER BRACKET AT VERTICAL KEEL FRAME APPROXIMATELY STATION 202 X 31P.  REPAIRED IAW DHC8 200 CPM CHAPTER 4 STEP 8, NDTM PT-1 51-00-04 AND PT-6 51-00-01, SRM 51-40-11, 51-20-11, 51-20-16, 51-20-36 AND 51-40-00.
